Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What is the remedy for nausea and tummy pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
Hi, I am having very bad nausia and tummy pains. Nausia is worse, which has been ongoing for a few weeks. It seems to be getting worse and now affecting me with anxiety attacks etc. I have loose bowel symptoms and smelly. Appetite has gone and now loosing weight. Drinking ok (water) and tea. I am inclined to think its bacteria, but seem to show signs of both symptoms. I am on a tablet for nausea and panadol. Tried Omniprosol for 6 weeks, didnt make any difference.
Posted Mon, 10 Mar 2014 in GERD
Answered by Dr. Raju A.T 2 hours later
Brief Answer: GERD Detailed Answer: Hi, Thanks for your query. Your symptoms mentioned above are typically seen in acidpeptic disease especially in GERD (Gastroesophageal reflux disease). Please avoid Panadol, it can aggravate the condition though it may help to get rid of the pain to some extent. Taking a stronger antacid like Pantoprazole or Lansoprazole for more than 15 days can be considered a definitive treatment for your condition. You may not need medication for nausea once you are on the above mentioned drugs. Also avoid spicy and fatty foods. Do maintain regular food timings. If the problem do not subside even after 15 day course with the above medication. Then a upper GI endoscopy would become helpful. Regards,
Above answer was peer-reviewed by
Follow-up: What is the remedy for nausea and tummy pain? 16 minutes later
Thankyou for that. Just got my tests back and they are showing negative in the stool, but one more blood test now. Is this a prescription drug from my doctor? I have been taking alot of panadol lately, so that may explain the aggrevation of te stomach. Many thanks
Answered by Dr. Raju A.T 1 minute later
Brief Answer: yes, you need prescription Detailed Answer: Hi, Thanks for writing back. yes, you will need prescription from the doctor to avail the medication I mentioned. Do stop Pandolol completely and avoid taking it in near future. Wish you good health. regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor